Research Repository

Browse by Author: Khan, Lutfar R

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 7.

Article

Munapo, Elias, Kumar, Santosh and Khan, Lutfar R (2010) Search over the Integer Polyhedron for a Pure Integer Program. AIMS International Journal of Management , 4 (2). pp. 107-116. ISSN 1939-7011

Dragomir, Sever S and Khan, Lutfar R (2004) Two Discrete Inequalities of Grüss Type Via Pólya-Szegö and Shisha-Mond Results for Real Numbers. Tamkang Journal of Mathematics, 35 (2). pp. 117-128. ISSN 0049-2930

Dragomir, Sever S and Khan, Lutfar R (2002) Two Discrete Inequalities of Grüss Type Via Pólya-Szegö and Shisha Results for Real Numbers. RGMIA research report collection, 5 (3).

Sarker, Ruhul A and Khan, Lutfar R (2001) An optimal batch size under a periodic delivery policy. International journal of systems science, 32 (9). pp. 1089-1099. ISSN 0020-7721

Monograph

Khan, Lutfar R (1996) An exchange heuristic for the bin packing problem. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Khan, Lutfar R and Hinterding, Robert H (1996) Cutting stock problems with contiguity and other objectives. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Hinterding, Robert and Khan, Lutfar R (1994) Genetic algorithms for cutting stock problems : with and without contiguity. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.